| Model Number |
1554-02-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Hcp is reporting to nca/bfarm: "pain left thigh and hip since years.Fall in domicile on (b)(6) 2023, then the entire night lying on the floor.Nursing service found patient the next morning and picked him up.Another fall on (b)(6)2023.Now presentation in the hospital radebeul.There in the x-ray a stem-fracture was diagnosed.Transfer to dresden municipal hospital, orthopedics for further care.Revision surgery with replacement of the stem on (b)(6) 2023.".
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device confirmed that stem is separated by half.The femoral head was still engaged to the stem.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4) pcs.2) date of manufacture: 08/25/2009.3) any anomalies or deviations identified in dhr: none.4) expiry date: 08/2019.Device history review: a manufacturing record evaluation was performed for the finished device (155402000/d29l71000) product and lot numbers, and no non-conformances were identified.